J. F. Davis and K. Pearson, The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups, Proc. Amer. Math. Soc. 131 (2003), no.11, 3571–3578 (electronic). MR1991770 (2004f:53039) Zbl 1050.19004
 1 Corrections
The proof of the Main Theorem is only correct when all the torsion in the cocompact Fuchsian group has odd order. The error occurs on the top of page 3577 where the authors refer to a strong version of the Gromov-Lawson-Rosenberg conjecture for finite cyclic groups. This strong version was based on a misstatement in [Botvinnik&Gilkey&Stolz1997].
Jfdavis 13:36, 5 August 2010 (UTC)
 2 References
- [Botvinnik&Gilkey&Stolz1997] B. Botvinnik, P. Gilkey and S. Stolz, The Gromov-Lawson-Rosenberg conjecture for groups with periodic cohomology, J. Differential Geom. 46 (1997), no.3, 374–405. MR1484887 (98i:58227) Zbl 0929.58011